# SDR SWAA2021081301959

- Difficulty date: January 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 40,049 hours, 68,014 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER WING PANEL ABOVE GEAR I/B FWD SUPPORT BEAM FWD ATTACH '2' ANGLE IS CRACKED / REMOVED AND REPLACED RH MLG UPPER WING PANEL I/B FWD SUPPORT BEAM FWD ATTACH '2' ANGLE PER SRM 51-40-02
